# SDR 20000501SH043

- Difficulty date: February 18, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494715
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Spoiler Lock Actuator, Boeing
- Component part number: 654485114
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING HAS A STRESS CRACK IN THE CYLINDER BORE.  POSSIBLE CAUSE:  OVERSTRESSED, WEAK POINT IN HOUSING FROM CASTING PROCESS AND/OR POSSIBLY HIGH HOURS ON THE UNIT.   (X)
